# SDR MALA080071

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BOTTOM IN CARGO AT STA 710 FOUND BENT ON TOP.  FRAME (BOTTOM) IN CARGO AT STA 710 REPAIRED AS PER DRM 53-70-30 AND INSTALLED WITH SOLID RIVETS AS PER SRM 51-40-21 AND EO S53560 LPI INSPECTION DONE EO S53560 AND NO DEFECT FOUND 1132.
